Deux remarques sur les séries et les polynômes de Dirichlet
Annales de l'Institut Fourier, Volume 24 (1974) no. 3, pp. 165-169.

This note contains two results :

- First, an upper bound for the abscissa of absolute convergence of the Dirichlet series expansion of 1/f(s) where f(s) is the sum of a given Dirichlet series.

- Secondly, we prove that any non-constant Dirichlet polynomial

1+2kNakλk-s

(where λ>1 and a k is an integer for all k=2,...,N) has a zero in any half-plane Real s>-ε where ε>0.

Both of these theorems are consequences of a result which we prove by using classical therorems on analytic almost periodic functions.

Cette note contient deux résultats :

- d’une part, une majoration de l’abscisse d’absolue convergence du développement en série de Dirichlet de l’inverse de la somme d’une série de Dirichlet donnée.

- d’autre part, le fait que tout polynôme de Dirichlet non constant

1+2kNakλk-slesaksontdesentiersrelatifs

et les λ k sont des nombres réels >1 s’annule dans tout demi-plan Réel s>-εε>0.

L’un et l’autre de ces résultats sont conséquences d’une proposition que l’on démontre en utilisant des théorèmes classiques de la théorie des fonctions p.p. analytiques.

@article{AIF_1974__24_3_165_0,
     author = {Deutsch, Christian},
     title = {Deux remarques sur les s\'eries et les polyn\^omes de {Dirichlet}},
     journal = {Annales de l'Institut Fourier},
     pages = {165--169},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {24},
     number = {3},
     year = {1974},
     doi = {10.5802/aif.524},
     zbl = {0287.30003},
     mrnumber = {53 #1156},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.524/}
}
TY  - JOUR
AU  - Deutsch, Christian
TI  - Deux remarques sur les séries et les polynômes de Dirichlet
JO  - Annales de l'Institut Fourier
PY  - 1974
DA  - 1974///
SP  - 165
EP  - 169
VL  - 24
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.524/
UR  - https://zbmath.org/?q=an%3A0287.30003
UR  - https://www.ams.org/mathscinet-getitem?mr=53 #1156
UR  - https://doi.org/10.5802/aif.524
DO  - 10.5802/aif.524
LA  - fr
ID  - AIF_1974__24_3_165_0
ER  - 
%0 Journal Article
%A Deutsch, Christian
%T Deux remarques sur les séries et les polynômes de Dirichlet
%J Annales de l'Institut Fourier
%D 1974
%P 165-169
%V 24
%N 3
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.524
%R 10.5802/aif.524
%G fr
%F AIF_1974__24_3_165_0
Deutsch, Christian. Deux remarques sur les séries et les polynômes de Dirichlet. Annales de l'Institut Fourier, Volume 24 (1974) no. 3, pp. 165-169. doi : 10.5802/aif.524. https://aif.centre-mersenne.org/articles/10.5802/aif.524/

[1]A.S. Besicovitch, Almost periodic functions (Dover Publications, inc). Chapter III, Analytic Almost Periodic Functions.

[2]C. Corduneanu, Almost periodic functions (Interscience Publisher). Chapter III, Analytic Periodic Functions.

[3]E. Hewitt, J.H. Williamson, Note on absolutely convergent Dirichlet series, Proc. Am. Math. Society, (1957) N° 8. | MR | Zbl

Cited by Sources: